# SDR JR2R20250126370

- Difficulty date: January 26, 2025
- Submitted: January 26, 2025
- Operation: Air carrier
- Aircraft: N85323
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000469
- Aircraft time: 20,673 hours, 12,307 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 17131107051
- Condition: Cracked
- Location: Zone 500
- Part time: 20,673 hours, 12,307 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING SPAR 1 CRACKED AT WINGTIP ATTACH LOCATION
